# SDR SCNA20201201396

- Difficulty date: November 16, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAFFLE BS 747-767 RBL 25 WL 160 BOTTOM SIDE.  REMOVED AND REPLACED BAFELE IN AFT CARGO BS 747-767 RBL 25 WL 160, IAW SRM 51-40-05 SRM 51-40-02 AND DWG NR 146A7502.
